Changing medication

I'm 66 and have had depression for most of my life and have been on the majority of antidepressants. For the last year I've been on venlafaxine, which was good, but the excessive sweating was really hard to cope with. Now I've been doing better, my GP agreed that I could change back to clomipramine. Being in the changeover, I'm struggling a bit at the moment. I don't cope very well with workmen coming in and am awaiting an engineer coming to re-light my boiler after gas main work. I'm also struggling physically at the moment. Engineer has just come.

7 Replies

oldestnewest
  • Hi Missrat

    Oh I am so sorry to hear that your struggling at the moment I just wanted to say that I know with the changeover with drugs it can be so hard for three weeks till the new one gets settled in and the old one works out. The Physical struggle is down to the drugs every time they alter mine i just want to sleep and oh just lose all the will and patience to deal with anything, i just feel like locking myself up and hybinating till they settle but life will not allow us to.

    You have to get these things done in your home to make sure your ok in the cold so please try to bear with it and when your struggling just remember they are often gone by 4pm so then its back to just you.

    If they have been and now everything is sorted you can just focus on you just go easy on yourself these few weeks will be tricky and you may just fall asleep as much as you try to keep a routine, i found in the end that it just was not worth fighting with the drugs and let them do their thing and after about 3 weeks started to feel alot better but being on venlafaxine i do know that it really knocks you about with increase and decrease, and remember we are all here for you

    Helen

  • Venlafaxine and sweating - I know all about it.Have been on Venlafaxine 375 for 3 years.I am continually wet with sweat so I carry a towel with me.Sweat runs down my face and underwear is continually damp.I hate it but just try to cope with it.I too have tried with my GPs help to lower the dose but it was impossible.I understand I have to put up with ot as no other antidepressant seems to work.At the moment I am covered in a rash which I presume is connecter to the sweating.

  • I too am on Venlafaxine,and yes the sweats are really bad,I was on 225, i took my self down to 75,it was hell,i am hoping to keep to this,at the momment i feel not to bad,the only thing is, im starting to worry over things again,the anxiety has returned,but im tryingto deal with it,i have had depression sinse i was very young, and been on nearly every antidepressant going, but i think that venlafaxine is about the best.the only thing is the weight gain,i really need to lose this weight,im really breatless at times we dont have a car, so i walk everywhere,i do love walking.Miss rat i hope you have eveything sorted soon,just think how cosy it will be ,once the boiler is sorted,and i still cant deal with people coming in the house,we have just had some double glazing done and i hide away in the bedroom till they were gone, im lucky as my husband is here all the time and he deals with all that,And remember were all here for you,any time of the day or night,take care x

  • hi everyone my friend is on venlafaxine and i have heard it is very good. i have been on 210mg of lofepramine 210mg for about 8months recently increased from 140mg to 210mg and am feeling slightly better.i was on citalopram which was totally useless.

  • hi Missrat

    did the boiler man get it sorted?

    Is your boiler being on (and warm) making you feel better? (broken boilers stress me out something rotten)

    Now the boiler man has been and gone do you feel better, more secure? (I had a property inspection last week - i hate them. I hate people in my home)

    take care xxxx dan

  • He only had to light it - for the third time in 10 days, because of disconnection for mains work but - like you - I hate people coming in, especially when I have to move cages.

    I've been away for two nights and travel back today.

  • hi everytime i come home i get panic attacks and start to cry.i feel so alone and vulnerable.

You may also like...